# SDR SWAA040423

- Difficulty date: February 9, 2004
- Submitted: February 18, 2004
- Operation: Air carrier
- Aircraft: N712SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27846
- Aircraft time: 20,749 hours, 12,768 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 63550
- Condition: Out Of Adjust
- Location: L1,R1,R2 Doors
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C4 CHECK, FOUND R1, L1 AND R2 DOOR EVAC SLIDES OUT OF ADJUST.  ADJUSTED ALL 3 DOOR EVAC SLIDES PER MM.
